I have been using Androgel for more then a year now, (usually 3-4 pumps) and Testosterone shots every 3-4 weeks and I haven't seen a positive change in my ED. 99.9% of the time, if I don't take either Viagra or Cialis, I'm unable to be intimate with my fiance. To put it mildly, this is driving me absolutely crazy!! Only being 49 years old and having this type of issue is more then any guy should have to deal with. I really feel like I'm at the desperate stage and I'm willing to try anything to help fix this. There are times when I try like hell just to think about situations which would cause a guy to gain the erection of an 18 year old, and nothing happens. I've even tried Yohimby, but I swear that stuff may kill you. I know my having high blood pressure, high cholesterol and being on medications for these issues for years is a strike against me, but I'm really too young to have to rely on a pill in order to get an erection so I can be intimate and the cost of those pills are outragious with my insurance only covering 3 per month. I'm getting married this year and I'm beyond desperate. Can anyone help?
2 Feb 2012
You need to go back to your doctor and make your complaints loudly, clearly and in his face. To go a YEAR without satisfaction from your medications is unforgivable. Your doctor should have followed up with you, so YOU go back to him.
It is my understanding that these drugs you have been taking DO NOT treat E.D. But Viagra, Cialis, Lavitra etc do... but not Testosterone substitutes.
You have a lot of issues going on, and with a pending wedding, you do need to adress this agressively BEFORE any wedding vows. And, high marks for your recognising that Yohimby and other internet "stuff" is unproven and highly dangerous. Stay away from it, and talk frankly with your doctor again.
13 Nov 2012
Try P-Boost as it has helped me at a fraction of the prescribed meds. Also I have high blood pressure but I try to take an ACE inhibitor med as explained in the article I'll copy & paste below from WEB MD.
If you take a beta blocker you may also want to ask your doctor if it might cause erectile dysfunction. You might be better off on a medication less likely to cause a problem.
High Blood Pressure Drugs Not Likely to Cause ED
Some families of high blood pressure drugs rarely cause ED as a side effect. They include:
Calcium channel blockers
I hope this helps, as it did from one that went thru it and still surviving.lol.
6 Dec 2012
I hear your desperation. I am 50 with the same problem. I do Depo Testosterone injections. I have always had this problem since my late 20s.
The injections works for desire. However, it's hard to maintain my erection.
My wife and I are probably divorcing over this. The more I fail the more she gets mad.i rather not in gage in sex to avoid the disappointing out come to me and my spouse. Trust me, if I knew it would be this difficult I would have never gotten married.
I pray you found help before you walked the isle. Chances are she will understand, but as time passes it will get harder on the relationship.
14 Jan 2013
Welp your doctor is ... to be nice, not well informed about TRT. You need to be getting either weekly to even bi-weekly (2 shots per week) of testosterone cypionate, anywhere from 100-200mg/wk (the higher is usually the better in terms of producing best results). In addition to this, you will want to use hCG and will also likely need an aromatase inhibitor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Greetings, Last week my doctor prescribed Androgel, 1%, 5mg for me because of low testosterone. I'm a 48 year old white male, 40 pounds ...
7 answers • 12 Mar 2011
... experience? What symptoms did you experience, or NOT experience, that made you or your doctor desire to switch medications? Just how many ...
1 answer • 22 Sep 2011
My boyfriend and I almost split up because of his mood swings last year. He is not the same man that I fell in love with when he is on Androgel as he ...
5 answers • 11 Oct 2012
Hello all. Last november I had 309 ng/dl and a direct T of 10.3 pg/ml. I'm 41 years old. I have many of the symptoms of low T but I've ...
1 answer • 22 Apr 2013
I have been taking Androgel 1.62 for about 3 or 4 months now but so far my Hypogonadism or shrinking testicals seem to be getting worse. Will they ...
1 answer • 8 Feb 2014